Starting Duromine With Lots Of Hope!!

Desperate to be pregnant

New Member
Standard Member
May 29, 2012
1
0
0
HEIGHT- 173cm
WEIGHT- 120 kg
Duromine start date- 29/05/2012 @ 4am
(set alarm on to take duromine to avoid any insomnia or lack of sleep as others have written they experienced these symptoms)
I have been married for almost 8 years now and since my husband and I decided to start a family, I have been detected with PCOS(polycystic ovarian syndrome) which has my journey to be pregnant a long and emotionally tormenting.

Since January 2011 I already had one failed IUI and 1 failed IVF.

All this time I have been told by doctors to loose weight but many attempts and my psychological depression has made it impossible for even shed an inch.

I have now been prescribed by my IVF specialist and hope it really helps me reduce weight before my next IVF attempt in August.

I would like to know your thoughts if you have PCOS or similar IVF treatment with morbid obesity.

I desperately want to be pregnant and can't weight to start a family of my own. I don't know how I am going to handle myself if I have another negative IVF outcome.

Duromine Day1: I woke at 4 am to take duromine. Whole day went well. Felt thirsty throughout the day a bit more than usual but it was not extreme. No other symptoms and had a good nights sleep.

Duromine Day2: I woke at 4 am to take duromine. Its 11am now. No symptoms but on my way to work felt a bit hot and thirsty. Nothing major and normal now.
 

swann

New Member
Standard Member
May 28, 2012
15
0
0
Did your doctor advise you to exercise as well? If so, thats your best bet of seeing results quicker. I delved into the gym with lots of cardio workouts and I've seen quick results which just motivates me more. Good luck, I hope your IVF works out for you!
 

Desperate to be pregnant

New Member
Standard Member
May 29, 2012
1
0
0
Doctor did advice to exercise but I am so busy with work can't make enough time. But I think you are right. Its been 1week but my shift has not shifted at all. I have no side affect other than dried mouth in the morning and also I expected my appetite to go down, which isn't the case as well. I am on 15mg. I wonder if I should speak to the doctor to increase my dose.
 

swann

New Member
Standard Member
May 28, 2012
15
0
0
I'm on 15mg too. The doctor didn't want to give me more because I was already going to the gym at least twice a week. Maybe you should talk to your doc, and see if he/she will bump you up. But he/she might tell you to do the 15mg course, and if nothing has changed, then will bump you up to 30mg.